Results 1 to 2 of 2

Thread: In desperate need of lip answers!! Please!!

  1. #1
    Join Date
    Jul 2006
    Location
    USA
    Posts
    39
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default In desperate need of lip answers!! Please!!

    I am absolutely desperate. I started taking Sotret for cystic nodules on my face. (The left side of my face looks like cauliflower.) This med was added to the regime of the plaquenil, etc., etc. I was told that my lips might get dry. I start taking the Sotret two months ago and had minimal troubles with my lips...until yesterday a.m. OH MY GOD!! I woke up and they are huge, peeling and sooo sore that I would swear that they are on fire. I am packing Vaseline on them, but I can literally not eat...it hurts to open my mouth. I got an appointment with the Derm Doc on Friday but that seems a long ways away. The pharmacist recommended Aquaphor by Eucerin, which I did purchase, but doesn't seem to help. I never, ever go out in the sun..am out just long enough to get from the car to work. Has anybody had this happen?? Any suggestions?? I am so sore and would appreciate any thoughts. Thank you dear people! Sunshine101

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,765
    Blog Entries
    10
    Thanks
    1,624
    Thanked 934 Times in 593 Posts

    Default

    You should report this side effect to you doctor ASAP - it is one of the more serious side effects of Storet. You may need to reduce your medication or stop taking it, I am not sure. But, you should insist that something be done about this side effect.
    Let us know how you are doing!

    Peace and Blessings
    Saysusie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •